# SDR ANCF200600042

- Difficulty date: December 30, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Aircraft time: 65,714 hours, 14,550 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Defective
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O ABORTED AT 80 KTS DUE TO THE E/E ACCESS DOOR UNLOCKED INDICATION.  THIS ITEM IS DIFERRRED TO DMI NO 141, MEL 52-71-1 CAT C,  THE DIFERRED ITEM WAS CLOSED REPLACING THE PROXIMITY SENSOR DEFECTIVE, IAW FIM 32-09-03 PAGE 105 BLOCK 1 TO 8, BITE PROCEDURE FOR THE PROXIMITY SW ELECTRONIC UNIT (PSEU) WAS ACCOMPLISHED SATISFACTORY.
